# SDR DALA2021110206769

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,226 hours, 24,556 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - SMELLED SMOKE NEAR THE AFT GALLEY.   PERFORM WC 0550-2002 FOR IDENTIFY SMOKE SMELL. CHECKED LT ENG FRONT SPINNER FOR OIL LEAKS. CHECKED APU ENCLOSHER AND INLET FOR OIL LEAK'S WITH BLACK LIGHT, NO LEAKS. A/C OK FOR SERVICE.
